Corrigendum to ``Some remarks on elliptic problems with critical growth in the gradient'' [J. Differential equations 222 (2006) 21-62] (Q1014735): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Added link to MaRDI item.
links / mardi / namelinks / mardi / name
 

Revision as of 21:37, 30 January 2024

scientific article
Language Label Description Also known as
English
Corrigendum to ``Some remarks on elliptic problems with critical growth in the gradient'' [J. Differential equations 222 (2006) 21-62]
scientific article

    Statements

    Corrigendum to ``Some remarks on elliptic problems with critical growth in the gradient'' [J. Differential equations 222 (2006) 21-62] (English)
    0 references
    0 references
    0 references
    0 references
    29 April 2009
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references